JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CERTAIN TRINOMIAL EQUATIONS AND LACUNARY POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CERTAIN TRINOMIAL EQUATIONS AND LACUNARY POLYNOMIALS
Kim, Seon-Hong;
  PDF(new window)
 Abstract
We estimate the positive real zeros of certain trinomial equations and then deduce zeros bounds of some lacunary polynomials.
 Keywords
trinomial equations;lacunary polynomials;zeros;
 Language
English
 Cited by
 References
1.
O. Cella and G. Lettl, Power series and zeroes of trinomial equations, Aequationes Math. 43 (1992), no. 1, 94–102 crossref(new window)

2.
K. Dilcher, J. D. Nulton, and K. B. Stolarsky, The zeros of a certain family of trinomials, Glasgow Math. J. 34 (1992), no. 1, 55–74

3.
H. Fell, The geometry of zeros of trinomial equations, Rend. Circ. Mat. Palermo (2) 29 (1980), no. 2, 303–336 crossref(new window)

4.
M. L. Glasser, Hypergeometric functions and the trinomial equation, J. Comput. Appl. Math. 118 (2000), no. 1-2, 169–173 crossref(new window)

5.
S.-H. Kim, Densely algebraic bounds for the exponential function, Proc. Amer. Math. Soc. 135 (2007), 237–241 crossref(new window)